# SDR UIEA2019030503485

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,681 hours, 24,381 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE LOOP STATUS MESSAGE. ( ENGINE FIRE DETECTION SYSTEM TEST CARRIED OUT IAW AMM 26-11-00 TEST PASS MESSAGE SELF ERASED.  )
